# SDR HEEA0012314

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 205061632002
- Condition: Leaking
- Location: Flange
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CELL SEEPAGE AND CORROSION UNDER FLANGE.
